# SDR AALA20111208TUL03

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR FORWARD DRAIN SUPPORT CHANNEL CORRODED ON TOP STATIONS 1640 TO 1660.  REMOVED AND REPLACED RIGHT NUMBER 4 DOOR FORWARD DRAIN SUPPORT PER SRM 51-10-02-0G.
